So i am on day 2 of my nori regimen. Im on 10mg. Anyone feel worse when starting this? Maybe we can all tell each other how we are feeling throughout the course of starting nori. I found this to be an awesome drug in the past… wrked great but it didnt give me side effects last time. Could have been cause i got off topomax before then went to nori? Cause i havent been takinv anything for about 2 years and i just now starting nori
So for me i am feeling very groggy and my balance is really off. Walking down an aisle at the store triggers a vertigo attack. Other than that im good. But like i said …im dizzier than before. I wanna feel better not worse!
5Days in and I feel worse. Extremely dizzy, i get head rushes now which I never had. Doesn’t make sense when you take this med for dizziness and it makes it worse. Its like taking cold medicine that gives you a cold. Will the dizziness fade??
Im hoping so. Im on day 3 so far. I noticed day 2 was a little better than day 1. My pharmacist said it will go away if i keep taking it. I know when i started this last time it took me a few weeks to get back to normal. Im gonna hang in there for a month and if no improvement then i guess ill try the next drug
I dont see why it wouldnt work for me though. I took it for a year and a half and lived a normal life. Crossing my fingers in hopes that it will work for all of us trying nori!
Hey nokes, i noticed that the bottle says may cause dizziness…maybe we are just feeling the side effect plus our usual dizziness which is making it appear worse and then maybe once we get used to nori itll bring us back to either our usual dizziness or itll knock out the dizziness altogether
I hope so!! Not sleeping well either, don’t think that’s helping.
I felt better on 10mg within 2 weeks of starting. No SE. Still on 10mg months later. Not a cure no 100% but wayyyy better for me.
When I first went on Nori in March 2011, I thought it was going to kill me and I only started on 5mgs! Family/friends wanted me to stop taking it but I was determined to push through and I’m glad I did. It took a good couple of months before things started to ever so slightly swing in the opposite and better direction.
Hang in there, Nortriptalyne is a gold standard for this so its a good one to start with. The thing is Migraine doesn’t like change so the fact that you have added in something, like Nort, will cause migraine to flare. Also most drugs take 6-8 weeks to even begin working. Dr. Buchholz says we have to be willing to give a drug a fair chance to do its thing!! I have been on 3 daily preventatives for 5 years now. Got my life back…but it is a slow start unfortunately.
It has been just about 6 weeks for me on the Nort. I have to increase to 40mg this Thursday. I feel as though it is helping a little, but it is still too early to tell. So I’m going to be patient :lol: Well I will try to be patient… thanks for the posts, it gives some of us hope that the med will kick in and work.
I’m new here. I realize this is a very old thread but wanted to chime in. I just started nort. about a week ago (10 mg/ day) and I was told twice by the ENT’s assistant who called me re: the prescription that it would “make me feel worse before I feel better”. So I asked, how long will I feel worse? She said Maybe a few days, but could be a few weeks.
So the answer is a resounding YES to the fact that you could feel worse before it gets better. Luckily in my week of taking it I haven’t felt any worse, so far. Keeping my fingers crossed on that and hoping for no side effects–esp don’t want weight gain!!
I also agree! When I started taking 10 mg of Nort I didn’t have any worsening MAV symptoms and even felt better right away. I went up to 25 mg like 2 months later and I felt worse for about 5 days before feeling better again. So I’m guessing that every time you go up, again changing what you are putting into your body, the MAV gets angry for a few until it gets used to it and then you feel better. At least this is what I’m hoping. Also realizing that this is an old discussion, but how am I supposed to know if I should go up on Nortriptyline. My ENT wanted me to stay at 25 mg for a while, and didn’t even ask to see me again, so I was kind of left feeling like she was done with me. I feel good at 25 mg but I am definitely not 95% like some people on this forum, so does that mean I should still go up? I’m afraid to do that because I’ve also heard of people going up and feeling far worse (for longer than the initial body adjustment period) and then when they went back down they no longer felt any relief from Nort. ANd if that happens I am going to scream!! So I know that it is different for everybody but does anybody know how and when you stop going up? It sounds silly to me to ask that because if you feel better you know to stop obviously, but people rarely ever feel 100 % normal so how am I supposed to know! My ENT clearly doesn’t!